MAUDE Adverse Event Report: Abbott Medical HF Sensor Delivery System; System, Hemodynamic, Implantable

Abbott Medical HF Sensor Delivery System; System, Hemodynamic, Implantable
Model Number CM2000
Medical Device Problem Code Inappropriate Waveform (2536)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/31/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the sensor transmitted a dampened waveform reading.The provider reported the patient will discontinue readings for this time.There were no adverse consequences to the patient.

Brand Name
HF Sensor Delivery System
Common Device Name
System, Hemodynamic, Implantable
Manufacturer (Section D)
Abbott Medical
387 nerem st nw suite 500
atlanta GA 30313
Manufacturer (Section G)
Abbott Medical
387 nerem st nw suite 500
atlanta GA 30313
Manufacturer Contact
fredric gold
168 middlesex turnpike
burlington, MA 01803
+1(651)756-5400
MDR Report Key50896687
Report Number3004936110-2026-01527
Device Sequence Number5829379
Product Code MOM
UDI-Device Identifier05414734509237
UDI-Public(01)05414734509237
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P100045
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/24/2019
Device Model NumberCM2000
Device Catalogue NumberCM2000
Device Lot Number5894391
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/31/2026
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/24/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age73 YR
Patient SexFemale
Patient Weight89 LB